Aa
A
A
Close
Avatar_universal
Prolia Injection Side Effects
I just had my second Prolia injection.  This time I noticed a definite increase in urination on the first day post-injection and weakness and mild flu-like symptoms on the second and third days.  Is this cause for concern with future injections?
Cancel
1 Answers
Page 1 of 1
Avatar_universal
PROLIA HAS BEEN A NIGHTMARE.  FROM JAW PAIN, JOINT PAIN, LEG PAIN, AND NOW ONJ.  DO NOT TAKE IT.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Prolia Injection Side Effects
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Orthopedics Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Orthopedics Answerers
15631377_tn?1448398222
Blank
Hyderabad, India
144586_tn?1284669764
Blank